• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Unexplained Constipation

constipation supplements glutamine glycine nac n-a-c n-acetyl-cysteine n acetyl cysteine vitamin d vitamin k

  • Please log in to reply
14 replies to this topic
⌛⇒ support MITOMOUSE via LongeCity!

#1 bernard

  • Guest
  • 355 posts
  • 3
  • Location:United States

Posted 07 December 2013 - 06:02 PM


Hello there,
Since the last few days I've been getting constipated for no apparent reason. I eat very healthily, I am on an intermittent 10-18:00 eating protocol and have been on one for a year without problems. I eat clean - protein, fiber, lots of water, healthy fats. I don't eat any refined sugar only fruits. I weigh 68kg, 180cm tall and 23 years old.

However...
I've added a few supplements to my regimen with the intention of increasing GH & Glutathione levels.
- AllMax Glutamine 10g/before bed
- PureBulk Glycine 5g/before bed
- PureBulk N-Acetyl-Cysteine (NAC) 600mg/before bed
- NOW Vitamin D-3 1000IU/after lunch meal (Did wonders for my teeth in only three days)
- NOW Vitamin K2 MK-7 100mcg/after lunch meal
- NOW B-100 (Vitamin Complex containing all B-Vitamins in large doses)
- Himalaya Liv.52 2 x 6tabs. morning/night
- Solgar Calcium Magnesium Zinc
- I am also taking large doses of Vitamin C from different sources. About 1-2g/day

The funny thing is that if you google these with constipation they come out as constipation treatments!

Before I started this Glutathione/GH Stack I was having perfect 2xday bowel movements, now I have one bm every other day and of very poor quality.

Also I forgot to mention that I smoke a lot of weed. Basically every day. But it's high quality and I've been doing it for years without ANY side effects.

P.S.
I also think that my immune system is getting weaker as I got the flu a few days ago.

Any ideas what's going wrong ?

Edited by Tatsumaru, 07 December 2013 - 06:18 PM.


#2 bernard

  • Topic Starter
  • Guest
  • 355 posts
  • 3
  • Location:United States

Posted 16 December 2013 - 07:37 AM

Still going on...

According to chinese medicine, pellet stools mean Liver Qi Stagnation. I wonder if something is troubling my liver...

The weird thing is that I had diarrhea twice last week... Having both diarrhea and constipation at the same time...

Edited by Tatsumaru, 16 December 2013 - 07:46 AM.


sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).

#3 Gerrans

  • Guest
  • 371 posts
  • 60
  • Location:UK

Posted 16 December 2013 - 11:39 AM

Your bacteria population has probably gone out of whack. I suggest resistant starch of some kind, a generous two or three spoonfuls a day. Normal fibre probably will not do it, but dried apricots are a good mover (won't change the bacteria the way resistant starch will, though--RS is very good for you).

Edited by Gerrans, 16 December 2013 - 11:41 AM.


⌛⇒ support MITOMOUSE via LongeCity!

#4 bernard

  • Topic Starter
  • Guest
  • 355 posts
  • 3
  • Location:United States

Posted 18 December 2013 - 06:54 AM

What do you mean by resistant starch - Guar Gum ? Psyllium Husk ?

#5 bernard

  • Topic Starter
  • Guest
  • 355 posts
  • 3
  • Location:United States

Posted 19 December 2013 - 03:01 AM

Something new is happening:

I started waking up at 4:30AM, just like that *SNAP*. At first I thought - Great ! The GH is working it's magic, giving me better sleep, but that's not the truth. I tried to stay awake and go on with my day after 4:30AM, but I am just so tired that I can barely keep my eyes open. This has nothing to do with better sleep. I think one or more of these supplements are starting to mess with my circadian rythm big time.

#6 airplanepeanuts

  • Guest
  • 352 posts
  • 15
  • Location:Earth

Posted 19 December 2013 - 05:44 PM

NAC can be hard on the stomach.

Edited by airplanepeanuts, 19 December 2013 - 05:44 PM.


#7 BioFreak

  • Guest
  • 541 posts
  • 50
  • Location:Germany

Posted 19 December 2013 - 06:23 PM

Does any of your supplements contain selenium? Selenium with iodine deficiency can decrease thyroid hormones, and that can lead to constipation.

#8 Gerrans

  • Guest
  • 371 posts
  • 60
  • Location:UK

Posted 19 December 2013 - 06:52 PM

What do you mean by resistant starch - Guar Gum ? Psyllium Husk ?


I do sometimes have spoonfuls of fibres such as psyllium and wheat bran, which are insoluble fibres. These can in some people cause further constipation, though. But the really magic one I take is potato starch (a resistant starch)--three spoonfuls of that a day and in a week I think you will find your whole gut biome has changed. It specifically feeds good bacteria, and they then provide a lot of bulk for the stools. It is pretty cheap stuff too (I would not bother with expensive resistant starch powders). In food, you can get a certain amount of resistant starch in bananas and cold oats, but you sound as if you would need to supplement.

Edited by Gerrans, 19 December 2013 - 06:54 PM.


#9 Gerrans

  • Guest
  • 371 posts
  • 60
  • Location:UK

Posted 19 December 2013 - 06:56 PM

Something new is happening:

I started waking up at 4:30AM, just like that *SNAP*. At first I thought - Great ! The GH is working it's magic, giving me better sleep, but that's not the truth. I tried to stay awake and go on with my day after 4:30AM, but I am just so tired that I can barely keep my eyes open. This has nothing to do with better sleep. I think one or more of these supplements are starting to mess with my circadian rythm big time.


I would suggest taking the vitamin D first thing in the morning rather than at midday.

⌛⇒ support MITOMOUSE via LongeCity!

#10 bernard

  • Topic Starter
  • Guest
  • 355 posts
  • 3
  • Location:United States

Posted 20 December 2013 - 07:06 PM

Interesting...
I didn't smoke yesterday and I didn't take no Calcium/Magnesium/Zinc and no Glutamine, Glycine and NAC and today I had two perfect bowel movements. I guess marijuana as an ACHe inhibitor and Glycine and Glutamine as GH, Glutathione and GABA pre-cursors and more are bugging my system. I wonder which one is it. Glutamine is really nice I don't want to stop taking it for a while...

I am taking a large dose of Calcium, Magnesium and Zinc at once. 3 tablets equal 1g of calcium (mix of carbonate, citrate, gluconate), 400mg of Magnesium and 15mg of Zinc. All of these are at least 100% RDA. I read that some women get constipated from calcium. Maybe it's the large dose that causes it. Any ideas ?

Edited by Tatsumaru, 20 December 2013 - 07:21 PM.


#11 FunkOdyssey

  • Guest
  • 3,442 posts
  • 165
  • Location:Manchester, CT USA

Posted 20 December 2013 - 07:42 PM

It's glutamine or calcium. Constipation is a common side effect of both.

Ideas? Stop taking them.

Edited by FunkOdyssey, 20 December 2013 - 07:43 PM.


#12 bernard

  • Topic Starter
  • Guest
  • 355 posts
  • 3
  • Location:United States

Posted 20 December 2013 - 07:56 PM

Not really a work around...

#13 Luminosity

  • Guest
  • 2,000 posts
  • 647
  • Location:Gaia

Posted 21 December 2013 - 06:20 AM

I would try FunkOdssesy's ideas, but there is a larger problem. You are addicted to marijuana and you need professional help to quit. The intermittent fasting thing isn't healthy either. Quit that. Follow a normal, balanced routine. Don't overload anything and don't deny anything.

Edited by Luminosity, 21 December 2013 - 06:20 AM.

  • dislike x 1

#14 bernard

  • Topic Starter
  • Guest
  • 355 posts
  • 3
  • Location:United States

Posted 21 December 2013 - 07:28 AM

To say that Intermittent fasting is unhealthy is to admit that you have now knowledge of dietetics and applied biochemistry. This is not only the healthiest diet, but is the diet of the future.

As for the marijuana yes I am somewhat addicted, but I can quit on my own if I decide to. For example last few days I didn't smoke because I want to detox for a few months. I am not feeling a craving or anything like that.
  • dislike x 1
  • Needs references x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).

#15 BioFreak

  • Guest
  • 541 posts
  • 50
  • Location:Germany

Posted 21 December 2013 - 12:33 PM

Take more magnesium in an appropriate form (i.e. magnesium oxide)... the more you take, the more likely that your constipation will resolve (too much will result in diarrhea, you'll have to find out the appropriate dosage for yourself, depending on your digestion.).





Also tagged with one or more of these keywords: constipation, supplements, glutamine, glycine, nac, n-a-c, n-acetyl-cysteine, n acetyl cysteine, vitamin d, vitamin k

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users